MAUDE Adverse Event Report: CARDINAL HEALTH EPUMP 1000ML PUMP SET; PUMP, INFUSION, ENTERAL

CARDINAL HEALTH EPUMP 1000ML PUMP SET; PUMP, INFUSION, ENTERAL
Model Number 773656
Medical Device Problem Code Air/Gas in Device (4062)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/21/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The incident sample has been requested but to date has not been received for evaluation.If the sample is received, or if additional information pertinent to the incident is obtained a follow-up report will be submitted.
 
Event or Problem Description
Customer reports: the kangaroo feeding pump would repeatedly insert air into the feeding tubing as it was feeding patient with continuous feeds.This feeding pump was taking out of service and placed in soiled utility room with defective sticker.

Brand Name
EPUMP 1000ML PUMP SET
Common Device Name
PUMP, INFUSION, ENTERAL
Manufacturer (Section D)
CARDINAL HEALTH
15 hampshire street
mansfield MA 02048
MDR Report Key12436293
Report Number1282497-2021-10588
Device Sequence Number3421068
Product Code LZH
UDI-Device Identifier10884521022096
UDI-Public10884521022096
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,user f
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 09/07/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number773656
Device Catalogue Number773656
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/31/2021
Initial Report FDA Received Date09/07/2021
Patient Sequence Number1